# SDR CA120828007

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS OSCILLATING WHILE THE AUTOPILOT WAS ENGAGED AT APPROXIMATELY 10000 FT, AUTOPILOT WAS DISENGAGED, THE OSCILLATING WENT AWAY FLT RETURNED.  THE ACFT  CONDUCTED AN OVERWEIGHT LANDING.  PILOT TALKED WITH MTCE AFTER THE LANDING.  CAPTAIN WILL FILE AN ASR CMC FHDB AND DIVIDER DOWNLOAD FWD TO FLEET.  REPLACED AIOPA2B2 IAW AMM 34-41-10-04 CHECKED SERVICEABLE.  CARRIED OUT OP TEST OF A/P LEV SERVO IAW AMM 22-11-05-710-801-A, CHECKED SERVICEABLE.  CARRIED OUT INSPECTION OF ELEVATOR SERVO AND BRACKET IAW AMM 22-11-05-200-801 & 22-16-05-210-801, NO FAULTS. CARRIED OUT OPS TEST OF VSI IAW AMM 34-15-00-720-801-A, CHECKED SERVICEABLE.  CARRIED OUT A/T FUNCTION IAW AMM 22-31-00-710-801-A, CHECKED SERVICEABLE. IAW AMM 05-50-27-990-002A, SINK RATE.  NO OVERWEIGHT INSPECTION REQUIRED.
